# SDR 96ZZZX1086

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9923S
- Make and model: Doug DC3C
- Aircraft serial: 25964
- Engine: Pwa R183090D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 48183
- Condition: Broken
- Location: Nr 6 Cyl Exhaust
- Component: 114649
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ENGINE STARTED RUNNING ROUGH.  FOUND NR 6 CYLINDER EXHAUST PUSHROD BROKEN IN TWO.  THIS CAUSED EXHAUST VALVE IN NR 6 CYLINDER NOT TO OPEN.
